# SDR GLBA20090408B

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 25,231 hours, 35,040 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor System
- Part number: 6226137201
- Part serial: 15790
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT THE NR 2 NAV RADIO WAS INOPERATIVE AND RETURNED TO DEN. MAINTENANCE REMOVED AND REPLACED THE VOR-ILS RECEIVER IAW MM 34-20-00. OPERATIONAL CHECK WAS GOOD.
